# SDR ASAA2017051620785

- Difficulty date: May 16, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 4,789 hours, 1,578 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 51090248002
- Part serial: 5109024800141
- Condition: Failed
- Location: Cabin Temp
- Part time: 4,828 hours, 1,594 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PFTC FAILED.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 2 PFTC IAW AMM 21-61-17. OPS NORMAL.
